# SDR TWAA0002609

- Difficulty date: February 9, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925L
- Make and model: Doug DC-9-32
- Aircraft serial: 47357
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rivet
- Condition: Damaged
- Location: Bs 446
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, ON RT FWD FUSELAGE FOUND RIVET BURN AT APPROX STA 446, 3.5 IN BELOW LONGERON 18R.  NO CRACK PER PART 6, 51-00-03.  REPLACED RIVET PER SPM 6-70-01 AND SRM 51-30 AND 51-10-4.
